# SDR 96ZZZX5470

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lock Tab
- Part number: 501867
- Condition: Failed
- Location: Rkr Shaft Bolt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS WERE SENT OUT FOR CHROMING AND OVERHAUL.  CYLINDERS WERE RECEIVED BACK READY TO INSTALL.  NEW SUPERIOR AIR PARTS ROCKER ARM SHAFT BOLT LOCK TABS WERE INSTALLED.  UPON BENDING TANGS OVER BOLT HEADS, ALL TANGS EITHER CRACKED OR BROKE OFF COMPLETELY.  SUBMITTER STATES, APPARENTLY, A STOCK METAL WAS TEMPERED WRONG AND WAS TOO BRITTLE.  CONTINENTAL LOCK TABS WERE INSTALLED AND OPERATED FINE.
